# SDR AALA201710209016

- Difficulty date: October 17, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 3,503 hours, 1,372 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR BOTTLE HAD LOW PRESSURE.  SERVICED THE DOOR CYLINDER IAW AMM 52-10-00.  AIRCRAFT WAS GROUNDED.
